# SDR DXTA200500571

- Difficulty date: February 1, 2005
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 750
- Aircraft serial: 7500102
- Aircraft time: 4,915 hours, 3,065 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CABIN AIR CONDITIONING HAS VERY STRONG ODOR, POSSIBLY DEICE FLUID FUMES.  BOTH PAX COMPLAINED OF BURNING EYES AFTER 1+45 FLIGHT.  ODOR IS SLIGHTLY LESS EVIDENT IN COCKPIT. REMOVED LT & RT COALESCER SOCKS, CLEANED AND REINSTALLED. RAN AIRCRAFT ON MAX HEAT AT MAX POWER FOR 1/2 HR, REMOVED LT & RT SOCKS, CLEANED AGAIN THEN REINSTALLED. AIR CONDITIONING SYSTEM OPS CHECK GOOD IAW CE 750 MM CH 21-00-00.
